Title: On the inner curvature of the second fundamental form of a surface in the hyperbolic space
Authors: Verpoort, Steven # ×
Issue Date: 2009
Publisher: Editions de l'Académie République populaire Roumaine
Series Title: Revue Roumaine de Mathématiques Pures et Appliquées vol:54 issue:2 pages:171-180
ISSN: 0035-3965
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.